MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; CATHETER,FOLEY,SILI-ELAST,LTX,12FR,10ML

MEDLINE INDUSTRIES, LP; CATHETER,FOLEY,SILI-ELAST,LTX,12FR,10ML
Catalog Number DYND11752
Medical Device Problem Code Failure to Deflate (4060)
Health Effect - Clinical Codes Pain (1994); Foreign Body In Patient (2687)
Date of Event 09/09/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Client experienced difficulty during catheter removal at home due to balloon deflation failure.The nurse was unable to safely remove the catheter, prompting hospital transfer.At the hospital, attempts to deflate the balloon were unsuccessful.The catheter was ultimately snipped but did not drain.Ultrasound-assisted removal was required, during which the client experienced significant pain.Approximately 60cc of fluid was found in the balloon.
 
Additional Manufacturer Narrative
Client experienced difficulty during catheter removal at home due to balloon deflation failure.The nurse was unable to safely remove the catheter, prompting hospital transfer.At the hospital, attempts to deflate the balloon were unsuccessful.The catheter was ultimately snipped but did not drain.Ultrasound-assisted removal was required, during which the client experienced significant pain.Approximately 60cc of fluid was found in the balloon.It has been determined that the reported event caused or contributed to serious injury requiring medical intervention, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Additional Manufacturer Narrative
Update to h6.After further investigation, it has been determined that the investigation involved trend analysis and an analysis of production records.The investigation found a malfunction without a conclusive finding and a cause was not established.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
CATHETER,FOLEY,SILI-ELAST,LTX,12FR,10ML
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes dr
northfield IL 60093
Manufacturer Contact
gavin-ainsley nadong
three lakes dr
northfield, IL 60093
MDR Report Key23468860
Report Number1417592-2025-00599
Device Sequence Number18365339
Product Code EZL
UDI-Device Identifier10080196726509
UDI-Public10080196726509
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDYND11752
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2025
Supplement Date Received by Manufacturer11/19/2025
Initial Report FDA Received Date11/04/2025
Supplement Report FDA Received Date12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown